# SDR MALA975352

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2731141001
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FUOND THE LEFT FLAP WALKING BEAM ROLLER DOUBLER WORN BEYOND LIMITS.  THE ROLLER DOUBLER P/N 27-31141-001 WAS REPLACED IAW FAC SRM 57-90-10 PAGES 45, 46 AND 51-40-01.  (M)
